# SDR HNAA0500076

- Difficulty date: August 17, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 35,604 hours, 39,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82400033033
- Condition: Failed
- Location: Nlg
- Part time: 35,604 hours, 39,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS SELECTED UP THE NOSEGEAR REMAINED UNSAFE AND AMBER MAIN GEAR DOOR LIGHTS ILLUMINATED.  SELECTED GEAR DOWN ALL INDICATIONS NORMAL.  REMOVED AND REPLACED NLG DRAGSTRUT PROXIMITY SENSOR.
